Acetaminophen – Too Much Can Kill You

November 20, 2012
By

Acetaminophen is sold under a myriad of brand names, the most well known is Tylenol. It is available over-the-counter, but too much can be very harmful. In fact, acetaminophen overdose “remains the leading cause of acute liver failure (ALF) in the UK, North America and Europe.”

There are generally two ways people overdose on acetaminophen, taking too much at once or taking it too often. Both can cause multi-organ failure and even death.

While all drugs have side effects, many people underestimate the dangers associated with acetaminophen, possibly because they think it is just like aspirin or ibuprofen. Acetaminophen should be treated as a more dangerous substance.

Taking drugs should always be avoided. See your doctor of chiropractic first if you have headache or other pain. Chances are they can address the cause rather than temporarily mask the pain.

Read the Full Report

Tags: ,

3 Responses to “ Acetaminophen – Too Much Can Kill You ”

  1. mobil buit up on March 9, 2013 at 1:46 pm

    OMG, this is so sexy post, please write again

  2. Hazel on December 19, 2012 at 8:09 am

    I’ve had great luck with AminoActiv, which is produced by Vireo Systems. It was developed at the University of Nebraska Medical Center, and it works as a natural anti-inflammatory and pain reliever. And there’s no dangerous side effects!

  3. Bob Ojala on November 25, 2012 at 5:55 pm

    I wish I had known this before I started using Tylenol PM as a sleep aid when traveling to Europe. I had been using 8-10 tablets each business trip, until I nearly collapsed in a meeting due to a near liver failure event. Luckily I was otherwise healthy and my liver recovered.

    Tylenol and alcohol are an even more deadly combination, which is covered by the warnings on the bottle, but be honest, how many of us read those warnings!

Leave a Reply

 




Get Adobe Flash player
Facebook Twitter